Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 113, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 28, 2013, 2:07 PM PDT for Nye County, Nevada. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2013, 2:07 PM PDT (21:07 UTC)
- Expired
- Jul 28, 2013, 4:00 PM PDT
- In force
- 113 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Nye County, NV
The radar
The Las Vegas radar (KESX), 214 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 3:15 PM PDT | HEAVY RAIN 1.77 | 1 Se Area 12 (Nts A12), NV | RAIN FELL OVER AN HOUR AND FIFTEEN MINUTE PERIOD BETWEEN 2 AND 315 PM. 0.73 INCHES FELL IN FIFTEEN MINUTES BETWEEN 3 AND 315 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1878 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
896 WGUS55 KVEF 282107 FFWVEF NVC023-282300- /O.NEW.KVEF.FF.W.0113.130728T2107Z-130728T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 207 PM PDT SUN JUL 28 2013 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA... * UNTIL 400 PM PDT. * AT 158 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER SOUTH CENTRAL NYE COUNTY...OR 37 MILES NORTH OF MERCURY. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHERN NYE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. && LAT...LON 3750 11634 3752 11591 3705 11593 3706 11636 $$ JENSEN
2 follow-up statements
445 WGUS75 KVEF 282150 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 250 PM PDT SUN JUL 28 2013 NVC023-282300- /O.CON.KVEF.FF.W.0113.000000T0000Z-130728T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NYE NV- 250 PM PDT SUN JUL 28 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM PDT FOR CENTRAL NYE COUNTY... AT 242 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS LOCATED OVER SOUTH CENTRAL NYE COUNTY...OR 36 MILES SOUTHWEST OF RACHEL. THE THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHERN NYE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. && LAT...LON 3750 11634 3752 11591 3705 11593 3706 11636 $$ JENSEN
357 WGUS75 KVEF 282255 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 355 PM PDT SUN JUL 28 2013 NVC023-282303- /O.EXP.KVEF.FF.W.0113.000000T0000Z-130728T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NYE NV- 355 PM PDT SUN JUL 28 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM PDT FOR CENTRAL NYE COUNTY... SHOWERS AND THUNDERSTORMS CONTINUE OVER CENTRAL NYE COUNTY...BUT ADDITIONAL HEAVY RAINFALL IS NOT EXPECTED AT THIS TIME. THUS THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AS OF 400 PM PDT. HOWEVER...VERY HEAVY RAINFALL FROM EARLIER STORMS WILL LIKELY TAKE SEVERAL HOURS TO FLOW THROUGH THE REGION AND ANYONE IN THE AREA SHOULD USE EXTRA CAUTION INTO THE EVENING HOURS. LAT...LON 3750 11634 3752 11591 3705 11593 3706 11636 $$ JENSEN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 11:42 AM PDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 28, 11:42 AM PDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1142 AM PDT SUN JUL 28 2013
.SYNOPSIS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WITH
LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH TODAY...ALTHOUGH SOME
DRYING WILL START TO OCCUR OVER THE FAR SOUTHWEST PORTIONS OF THE
AREA. THIS DRIER AIR WILL WORK NORTH TONIGHT AND MONDAY BRINGING AN
END TO SHOWERS AND THUNDERSTORMS EXCEPT FOR THE FAR NORTHERN AREAS
OF LINCOLN...NYE AND INYO COUNTIES. THUNDERSTORM CHANCES ARE
EXPECTED TO END FOR THE ENTIRE AREA BY TUESDAY AS DRIER AIR
CONTINUES TO WORK INTO THE REGION. TEMPERATURES WILL REMAIN SLIGHTLY
BELOW NORMAL TODAY AND MONDAY...THEN RISE TO NEAR NORMAL THROUGH THE
REMAINDER OF THE WEEK.
&&
.UPDATE...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF
NORTHWEST ARIZONA...SOUTHERN NEVADA AND SOUTHEAST CALIFORNIA THROUGH
10 PM THIS EVENING. SEE RNOFFAVEF FOR DETAILS OR OUR WEBSITE AT
WEATHER.GOV/LASVEGAS. GRIDS WERE MODIFIED TO BETTER REPRESENT
CURRENT TRENDS.
&&
.AVIATION...FOR MCCARRAN...THERE IS POTENTIAL FOR THUNDERSTORMS TO
MOVE INTO THE VALLEY BETWEEN 19Z-23Z. HEAVY RAIN WILL BE THE BIGGEST
CONCERN WITH CIGS POSSIBLY DOWN TO 8K FEET AT TIMES. WINDS WILL
GENERALLY BE UNDER 10 KTS OUT OF THE SOUTH...BUT AS WAS THE CASE
YESTERDAY...COULD BECOME VARIABLE AND GUSTY WITH ANY STORMS THAT
DEVELOP IN AND AROUND THE VALLEY. THUNDERSTORMS WILL ALSO AFFECT ALL
APPROACH CORRIDORS...ALTHOUGH STORMS IN THE DAGGETT APPROACH SHOULD
BE LESS IN COVERAGE. DRIER AIR WILL WORK INTO THE REGION TONIGHT
WITH THUNDERSTORM CHANCES ENDING FOR THE WEEK.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED AREAWIDE
TODAY...WITH WINDS GENERALLY OUT OF THE SOUTH AROUND 10KTS OUTSIDE
OF THUNDERSTORM ACTIVITY. CIGS WILL VARY BUT COULD BE 6K FEET OR
LOWER IN STORMS ALONG WITH BRIEF VISIBILITY REDUCTIONS IN HEAVY RAIN
SHOWERS. MUCH DRIER AIR WILL WORK INTO THE REGION TONIGHT WITH
THUNDERSTORM CHANCES ENDING FOR THE WEEK...EXCEPT FOR THE FAR
NORTHERN AREAS OF LINCOLN AND NYE COUNTIES.
&&
.PREVIOUS UPDATE...925 AM PDT...
A VERY WEAK BOUNDARY AS SEEN IN WATER VAPOR THIS MORNING AND ALSO
WEAK LOW LEVEL CONVERGENCE OFF THE NAM12 ACROSS THE SOUTHERN PORTION
OF THE CWA IS ALLOWING SHOWERS AND THUNDERSTORMS TO FIRE OFF FROM
CENTRAL MOHAVE COUNTY WEST INTO SAN BERNARDINO COUNTY THIS MORNING.
THE NAM SHOWS THIS CONVERGENCE ENDING BY 18Z...BUT BY THEN THE CLOUD
FREE SKIES SHOULD ALLOW FOR PLENTY OF WARMING AND THE CONTINUE
MOISTURE/UNSTABLE AIRMASS WILL FIRE OFF CONVECTION OVER THE
MOUNTAINS BY LATE MORNING/EARLY AFTERNOON. THE PREV DISCUSSION
COVERS THE SITUATION WELL WITH THE SHORT TERM FORECAST REMAINING ON
TRACK. DO NOT PLAN ANY UPDATES THIS MORNING.
&&
.PREV DISCUSSION...
300 AM PDT SUN JUL 28 2013
.SHORT TERM...TODAY THROUGH MONDAY NIGHT...SKIES HAVE GENERALLY
CLEARED OVER MUCH OF THE CWA THIS MORNING EXCEPT FOR A PERSISTENT
BAND OF SHOWERS AND THUNDERSTORMS OVER FAR SOUTHERN MOHAVE COUNTY
AND SOUTHEAST SAN BERNARDINO COUNTY. THIS BAND LOOKS TO BE FORMING
ON THE LEADING EDGE OF A WEAK DISTURBANCE THAT PUSHED NORTH FROM
BAJA. ITS POSSIBLE THAT THIS LINE OF SHOWERS AND STORMS COULD
PERSIST UNTIL AFTER SUNRISE BEFORE WEAKENING.
MODELS HAVE CONTINUED TO SHOW PLENTY OF MOISTURE AND INSTABILITY
OVER THE AREA TODAY WHICH WILL LEAD TO ANOTHER DAY OF ISOLATED TO
SCATTERED THUNDERSTORMS. MODELS HAVE INDICATED THAT PW VALUES WILL
DECREASE TODAY AND LOCAL SENSORS HAVE SHOWN READINGS DOWN ABOUT A
QUARTER TO HALF AN INCH FROM 24 HOURS AGO. HOWEVER...READINGS OVER
THE SOUTHERN PORTIONS OF THE CWA INCLUDING MOHAVE...CLARK...SOUTHERN
INYO AND EASTERN SAN BERNARDINO COUNTIES ARE STILL RUNNING ABOUT AN
INCH TO AN INCH AND A HALF WITH OTHER AREAS STILL ABOVE ONE INCH.
THIS COMBINED WITH LI VALUES AROUND -2/-5 AND GENERALLY CLEAR SKIES
OVER MUCH OF THE AREA WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS. THERE COULD BE MORE PERSISTENT AND ORGANIZED STORMS
STRETCHING FROM LINCOLN COUNTY INTO SOUTHERN INYO COUNTY DUE TO A
WEAK DISTURBANCE THAT THE MODELS HAVE PICKED UP ON. THERE IS ALSO A
FAIRLY PRONOUNCED CONVERGENCE BOUNDARY IN THIS AREA THAT COULD HELP
GENERATE AND PERSIST STORMS. THE GENERAL WIND FLOW IS ABOUT THE SAME
AS IT WAS YESTERDAY SO FLASH FLOODING WILL AGAIN BE THE MAIN
CONCERN. THE MODELS HAVE BEEN PICKING UP ON DRIER AIR TRYING TO WORK
INTO THE SOUTHWEST PORTIONS OF THE CWA...BUT IT LOOKS LIKE THAT
DRYING REALLY WONT OCCUR UNTIL THIS EVENING SO ADDED MUCH OF SAN
BERNARDINO COUNTY BACK INTO THE SLIGHT CHANCE CATEGORY FOR THIS
AFTERNOON. BY TONIGHT...MUCH DRIER AND MORE STABLE AIR WILL WORK
INTO THE AREA WITH THUNDERSTORMS ENDING OVER THE SOUTHERN HALF OF
THE AREA. THERE WILL STILL BE ENOUGH MOISTURE AND INSTABILITY TO
WARRANT AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS MONDAY AFTERNOON
FOR NORTHERN LINCOLN...CENTRAL NYE AND NORTHERN INYO COUNTIES...WITH
DRY CONDITIONS ELSEWHERE. BY MONDAY NIGHT...DRIER AIR SHOULD BE OVER
THE ENTIRE CWA LEADING TO GENERALLY CLEAR SKIES AREA WIDE.
TEMPERATURES WILL REMAIN A FEW DEGREES BELOW NORMAL TODAY AND
MONDAY.
.LONG TERM...TUESDAY THROUGH SATURDAY...THE MEDIUM RANGE MODELS
CONTINUE TO INDICATE DRY SOUTHWEST FLOW HOLDING OVER THE FORECAST
AREA DURING THE PERIOD. THIS PATTERN INITIALLY DEVELOPS FROM A
CLOSED LOW OFF THE PACIFIC NORTHWEST COAST AND A HIGH CENTERED OVER
NEW MEXICO. THE PAC NORTHWEST LOW IS FORECAST TO MOVE INLAND
WEDNESDAY AND THURSDAY THEN LIFT TO THE NORTHEAST FRIDAY AS ANOTHER
LOW DEVELOPS OFF THE PAC NORTHWEST COAST BY SATURDAY. MONSOONAL
MOISTURE CIRCULATING AROUND THE NEW MEXICO/TEXAS HIGH MAY
OCCASIONALLY BRUSH NORTHWEST ARIZONA BUT SHOULD GENERALLY BE SHUNTED
EAST OF THE MOHAVE COUNTY BORDER AND ALLOW THE ENTIRE AREA TO TAKE A
BREAK FROM SHOWERS AND THUNDERSTORMS THROUGH AT LEAST SATURDAY. HIGH
TEMPERATURES WERE BUMPED DOWNWARD A FEW DEGREES WEDNESDAY THROUGH
SATURDAY BASED ON THE LATEST GFS GUIDANCE WHICH REFLECTS THE DEEPER
TROUGH BRUSHING THE GREAT BASIN.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR NVZ015-016-
018>022.
AZ...FLASH FLOOD WATCH UNTIL 10 PM MST THIS EVENING FOR AZZ001-003-
036.
CA...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR CAZ524.
&&
UPDATE...SALMEN
PREV UPDATE...JENSEN
PREV DISCUSSION...GORELOW/ADAIR
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Jul 28, 4:24 AM PDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 424 AM PDT SUN JUL 28 2013 AZZ001>003-036-CAZ519>527-NVZ014>022-290700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 424 AM PDT SUN JUL 28 2013 /424 AM MST SUN JUL 28 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT DRY AIR OFF THE SOUTHERN CALIFORNIA COAST WILL BE A LITTLE SLOWER TO SPREAD ACROSS THE REGION AND ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO THIS EVENING OVER MUCH OF THE REGION. LOCALLY HEAVY RAIN REMAINS THE PRIMARY THREAT DUE TO THE SLOW MOVEMENT OF ANY STORM. FLASH FLOODING AND DEBRIS FLOWS CAN OCCUR QUICKLY IN RECENT BURN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A DRY AIR MASS IS EXPECTED TO SPREAD FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION BY MONDAY WHICH WILL KEEP ISOLATED THUNDERSTORMS CONFINED PRIMARILY NEAR THE UTAH BORDER. NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 28, 12:05 PM PDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1205 PM PDT SUN JUL 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM FLASH FLOOD 8 WSW BIG BEND RAWS 35.08N 114.83W
07/28/2013 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS 2 INCHES OF MUD AND ROCK WASHED ACROSS US-95
AT MILE MARKER 74 IN CA.
&&
CSTUMPFLocal storm report, Jul 28, 1:04 PM PDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
104 PM PDT SUN JUL 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM FLASH FLOOD 12 N FIVE MILE RAWS 36.05N 117.95W
07/28/2013 INYO CA LAW ENFORCEMENT
CHP REPORTS MUD AND ROCKS WASHED ONTO ROAD FROM FLASH
FLOODING ON US395.
&&
CSTUMPFLocal storm report, Jul 28, 1:13 PM PDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
113 PM PDT SUN JUL 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM FLASH FLOOD 13 S LAKE MEAD CITY 35.78N 114.13W
07/28/2013 MOHAVE AZ LAW ENFORCEMENT
MOHAVE COUNTY DISPATCH REPORTS BUS STUCK ON PIERCE FERRY
ROAD AT MILE MARKER 16 DUE TO FLOODING.
&&
CSTUMPFLocal storm report, Jul 28, 1:44 PM PDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
144 PM PDT SUN JUL 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM FLASH FLOOD 13 S LAKE MEAD CITY 35.78N 114.13W
07/28/2013 MOHAVE AZ LAW ENFORCEMENT
MOHAVE COUNTY DISPATCH REPORTS BUS STUCK ON PIERCE FERRY
ROAD IS NOW MOVING DOWN WASH. PEOPLE ARE IN THE BUS.
&&
CSTUMPFThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 11:25 AM PDT | Areal Flood Advisory | VEF | Clark | 80 min |
| Jul 28, 11:28 AM PDT | Flash Flood Watch | VEF | Clark, Lincoln, Nye | 11 hr |
| Jul 28, 11:31 AM PDT | Flash Flood Warning | VEF | Clark | 59 min |
| Jul 28, 11:55 AM PDT | Severe Thunderstorm Warning | VEF | Clark | 50 min |
| Jul 28, 12:33 PM PDT | Flash Flood Warning | VEF | Clark | 87 min |
| Jul 28, 1:06 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 39 min |
| Jul 28, 1:28 PM PDT | Flash Flood Warning | VEF | Clark | 92 min |
| Jul 28, 1:37 PM PDT | Flash Flood Warning | VEF | Clark | 83 min |
| Jul 28, 1:55 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Jul 28, 2:59 PM PDT | Flash Flood Warning | VEF | Clark | 91 min |
| Jul 28, 3:11 PM PDT | Flash Flood Warning | VEF | Clark, Nye | 3 hr |
| Jul 28, 3:15 PM PDT | Severe Thunderstorm Warning | VEF | Nye | 45 min |
| Jul 28, 3:25 PM PDT | Flash Flood Warning | VEF | Lincoln | 2 hr |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.